MAUDE Adverse Event Report: NEUMODX MOLECULAR NEUMODX SARS-COV-2 TEST STRIP; SARS-COV-2 COVID-19

NEUMODX MOLECULAR NEUMODX SARS-COV-2 TEST STRIP; SARS-COV-2 COVID-19
Model Number 300800
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No adverse outcomes were reported.The discrepant results were likely related to an instrument module.We are reporting this event in an abundance of caution and in accordance with the eua requirements.
 
Event or Problem Description
Results for neumodx sars cov-2 on the neumodx 288 molecular system were discrepant with another method.

Brand Name
NEUMODX SARS-COV-2 TEST STRIP
Common Device Name
SARS-COV-2 COVID-19
Manufacturer (Section D)
NEUMODX MOLECULAR
1250 eisenhower place
ann arbor MI 48108
Manufacturer (Section G)
NEUMODX MOLECULAR
1250 eisenhower place
ann arbor MI 48108
Manufacturer Contact
autumn collasius
1250 eisenhower place
ann arbor, MI 48108
7345270100
MDR Report Key15221563
Report Number3010729479-2022-00020
Device Sequence Number5811696
Product Code QJR
UDI-Device Identifier10814278021264
UDI-Public10814278021264
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EUA200073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/11/2022
Device Model Number300800
Device Catalogue Number300800
Device Lot Number114723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Initial Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown